Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Missing periods, heat flashes in face causing hives, lower backpain, migraines. Suggestions?

Hoping someone might be able to answer my question. I have been to tons of doctors with no resolution. Back in August I start have the main symptoms....missing cycles or very light spotting only, major heat flashes to the face and recently these hot flashes have turned into hives on my face, neck and upper shoulders. They always occur 2-5 days before my cycle should start but I typically end up only spotting for about 3-7 days then it goes away. I am now alos having lower back pain as well. It feels as if something is stabbing me in my tailbone. It doesnt necessarily feel like muscle strain but just a pain and its the 2nd month its occured at the same time I should start my cycle. The hives are so uncomfortable and I would really like to figure out whats going on. Also, prior to all of this I have very heavy cycles, broke out with psoriasus (sp?), a few years ago and suffer from heart palpitations that I take medication for and migraines espcially a day or so before my cycle. Not sure if all are related but through I would mention them.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

All your symptoms are due to hormonal deficiency especially estrogen.
I recommend you to get your blood tested for estrogen, A transvaginal ultrasound for endometrial thickness and Serum FSH levels .
If there is estrogen deficiency, supplementation with estrogen will solve your problem. Hope this helps,
Dr Nilofer
Answered: Tue, 12 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor